
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 2 · 2006
Issue 4, the volume’s only issue · 7 articles · RSS
Research Articles · 7
- New Graph Coloring AlgorithmsHussein Al-Omari, Khair E. Sabripp. 439–441 · published 31 Dec 2007View PDF7,044 accesses
- Well-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative UncertaintyAda Chengpp. 442–444 · published 31 Dec 2006View PDF6,137 accesses
- A Mean-Variance Portfolio Optimal Under Utility PricingHürlimann Wernerpp. 445–452 · published 31 Dec 2006View PDF6,172 accesses
- On Self-similar Solution of Non-linear Diffusion Equation with Convection TermB. I. Olajuwon, A. O. Popoolapp. 453–456 · published 31 Dec 2006View PDF6,312 accesses
- Computational Discrete Time Markov Chain with Correlated Transition ProbabilitiesPeerayuth Charnsethikulpp. 457–459 · published 31 Dec 2007View PDF6,648 accesses
- The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse ActionAli M. Ateiwi, Iryna V. Komashynskapp. 460–463 · published 31 Dec 2007View PDF6,069 accesses
- Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib Lekhmissipp. 464–468 · published 31 Dec 2006View PDF6,069 accesses